| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_12.1; -13.5/1.5/090 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2024.The lens was implanted upside down.Intraoperatively the lens was removed and replaced with a same length lens and the problem was resolved.There was no patient injury.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).